# SDR QXEA2021062300313

- Difficulty date: June 2, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 7,442 hours, 4,528 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Fuel Qty Ind
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY INDICATION HARNESS FOUND ROUTED WITH AFT SPOILER CNTL MODULE FROM MODULE INTO THE WHEEL WELL. REROUTED THE FUEL QTY INDICATION HARNESS PER E175 AMM 28-41-06-400-801-A, AND SWPM 20-45-30
